# SDR ASAA2014021607358

- Difficulty date: February 16, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 654753414
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E HAS A CRACKED RIB THIRD FROM INBD.  ACFT GROUNDED. REPAIRED RIB IAW EA 400, 55 & EA 12393, REV.
